# SDR SIMA20150127001

- Difficulty date: January 27, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 36,646 hours, 32,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT & LEFT AFT EXTERIOR OVERWING EMER LIGHTS INOPERATIVE.  R & R NR 4 EPSU BATTERY & CHARGER ASSEMBLY IAW AMM 33-50-04.  OPERATIONS CHECKED GOOD IAW AMM 33-50-00.  EMER LIGHTING BATTERY PN 2013-1A SN 110790.
